# SDR SIMA200307106

- Difficulty date: February 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522461015
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING, DURING AN IMBV INSPECTION RIGHT OMEGA BEAM TRIANGLE CAP AT FRAME 19 CORRODED.  REOVED AND INSTALLED NEW TRIANGLE CAP IAW 135 SRM 51-40-02, 51-20-03, 51-40-04 AND 51-40-06.  (M)
